MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 52MM; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 52MM; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Catalog Number 71338952
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Us legal.It was reported that a patient underwent medically indicated revision of the r3 system left hip on (b)(6) 2020.The patient revision surgery was performed due to a fractured r3 ceramic liner.The patient outcome is unknown.
 
Additional Manufacturer Narrative
Additional information received identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.The (b)(4) was found to be a duplicate of the (b)(4) (related to (b)(4)) therefore the (b)(4) will be closed.The current investigation will be discarded.The correct investigation and findings will be performed under the (b)(4) (related to (b)(4)).

Brand Name
R3 36MM ID US CRMC LINER 52MM
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11568083
Report Number1020279-2021-02363
Device Sequence Number19697971
Product Code MRA
UDI-Device Identifier00885556021552
UDI-Public885556021552
Combination Product (Y/N)N
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue Number71338952
Device Lot Number09DT30733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;